Alert archive / Nevada / Flash Flood Warnings in 2025
Flash Flood Warning 98, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 26, 2025, 3:45 PM PDT for Clark County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2025, 3:45 PM PDT (22:45 UTC)
- Expired
- Sep 26, 2025, 6:30 PM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Clark County, NV
The radar
The Las Vegas radar (KESX), 44 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -289 J/kg
- Mixed-layer LCL
- 2216 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
218
WGUS55 KVEF 262245
FFWVEF
NVC003-270130-
/O.NEW.KVEF.FF.W.0098.250926T2245Z-250927T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
345 PM PDT Fri Sep 26 2025
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
Central Clark County in southern Nevada...
* Until 630 PM PDT.
* At 345 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Las Vegas, Henderson, Sam Boyd Stadium, Green Valley, Anthem,
Paradise, East Las Vegas, Lake Las Vegas, Southern Highlands,
Enterprise, Las Vegas Bay, Mountains Edge, Silverado Ranch, Seven
Hills, Harry Reid International Airport, Las Vegas Bay Campground,
Sloan, Henderson Executive Airport, Black Mtn and Frenchman Mtn.
This includes Interstate 15 in Nevada between mile markers 23 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3603 11530 3608 11515 3627 11495 3610 11477
3583 11517
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JCS2 follow-up statements
044
WGUS75 KVEF 262308
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
408 PM PDT Fri Sep 26 2025
NVC003-270130-
/O.CON.KVEF.FF.W.0098.000000T0000Z-250927T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
408 PM PDT Fri Sep 26 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM PDT THIS
EVENING FOR CENTRAL CLARK COUNTY...
At 408 PM PDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Las Vegas, Henderson, Sam Boyd Stadium, Green Valley, Anthem,
Paradise, East Las Vegas, Lake Las Vegas, Southern Highlands,
Enterprise, Las Vegas Bay, Mountains Edge, Silverado Ranch, Seven
Hills, Harry Reid International Airport, Las Vegas Bay Campground,
Sloan, Henderson Executive Airport, Black Mtn and Frenchman Mtn.
This includes Interstate 15 in Nevada between mile markers 24 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3603 11530 3608 11515 3627 11495 3610 11477
3583 11517
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JCS844
WGUS75 KVEF 270121 RRA
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
621 PM PDT Fri Sep 26 2025
NVC003-270131-
/O.EXP.KVEF.FF.W.0098.000000T0000Z-250927T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
621 PM PDT Fri Sep 26 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 630 PM PDT THIS EVENING FOR
CENTRAL CLARK COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3603 11530 3608 11515 3627 11495 3610 11477
3583 11517
$$
JCSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 2:45 PM PDT, 1 hour earlier. Its key messages:
- * Chances of showers and thunderstorms are in this weekend's forecast for southern Nevada, southeastern California, and northwestern Arizona. * Moisture gradually scours out of the region through the work week, with a fall-like pattern bringing below-normal temperatures and breezy afternoons.
Area forecast discussion, Sep 26, 2:45 PM PDT, 1 hour before
Area Forecast Discussion National Weather Service Las Vegas NV 245 PM PDT Fri Sep 26 2025 .KEY MESSAGES... * Chances of showers and thunderstorms are in this weekend's forecast for southern Nevada, southeastern California, and northwestern Arizona. * Moisture gradually scours out of the region through the work week, with a fall-like pattern bringing below-normal temperatures and breezy afternoons. && .DISCUSSION...Through Thursday A cutoff upper level low, currently centered north of Twentynine Palms, will be the main driver of weather this weekend. Plentiful moisture along with forcing from the low has already set off thunderstorm activity early this morning over northwestern Arizona. One storm produced a gust of 67 mph at 6 AM PDT in Nye County. This activity should ramp up this afternoon with the introduction of surface heating, particularly in regions along and south of Interstate 15. However, this early morning activity may hinder development later today due to leftover cloud cover and exhausted atmospheric instability. CAMs have also backed off, pushing the more active period into the early afternoon rather than late morning. Heavy rainfall, gusty outflow winds, and small hail are all possibilities with the strongest storms. The position of the low becomes favorable for moisture advection on Saturday, sending PWATs into the 0.75 to 1.50 inch range. The result will be more widespread POPs and an increased concern for heavy rainfall and flash flooding. The primary areas to watch for flash flooding are southern San Bernardino and southern Mohave counties. The upper level low will track east through Arizona on Sunday, leading to a reduction in moisture and precipitation potential. The greatest chances appear to be in northwestern Arizona and far eastern Nevada, where forcing from the weakening low and lingering moisture may kick off storms in the afternoon. Dry southwesterly flow will take its place through the workweek as an upper level trough moves into the Pacific Northwest. There is some uncertainty in whether remnant moisture from Hurricane Narda will make it into the flow, but if it does, POPs linger into Monday and Tuesday. Outside of precipitation, lower heights aloft allow for below average temperatures through most of the week. && .AVIATION...For Harry Reid...For the 00Z Forecast Package...Thunderstorms are expected to track west through Clark County through at least 01Z this evening. These storms have produced downpours, small hail, and gusty winds between 40 and 50 mph so far today. They are also expected to bring lower ceilings down to around 8kft. Outside of any convective influence, winds will remain relatively light, 10 knots or less, and will follow typical diurnal directional trends. Additional thunderstorm development in the Las Vegas area is likely tomorrow afternoon and evening, but confidence in placement relative to the terminal is low at this time. For the rest of southern Nevada, northwest Arizona and southeast California...For the 00Z Forecast Package...Thunderstorm activity will continue through the afternoon and early evening across areas along and south of Interstate 15. These have produced gusty outflow winds, heavy rain, and low ceilings capable of terrain obscuration. Away from storms, winds follow diurnal trends with speeds of less than 12 knots. Another round of storms will begin tomorrow afternoon, lasting into the evening, at all TAF sites except KBIH. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION/AVIATION...Meltzer For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 2:16 PM PDT | Flash Flood Warning | VEF | Clark | 119 min |
| Sep 26, 2:21 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 39 min |
| Sep 26, 2:23 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 52 min |
| Sep 26, 3:23 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Sep 26, 3:26 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Sep 26, 3:30 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 45 min |
| Sep 26, 4:16 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.